Existence of solutions to fractional differential inclusions with p-Laplacian operator

Articles > Article ยท 2014

Authors: Ahmet Yantir, Fatma Serap Topal

Electronic Journal of Differential Equations, Vol 2014, Iss 260,, Pp 1-8 (2014), International, 2014

Summary

In this article, we prove the existence of solutions for three-point fractional differential inclusions with p-Laplacian operator. We use fixed point theory for set valued upper semi-continuous maps for obtaining the solutions.

View details